# SDR DHL2003873008

- Difficulty date: April 30, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Stuck
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT DISARM LIGHT STUCK ON.    REMOVED AND REPLACED EMERGENCY LIGHT SWITCH IAW DC-8 M/M 33-10-0. OPS CHECKED GOOD.
